# SDR ARWA20030512

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR SURFACE WITH CORROSION, STATION 510, L-35R.  REPAIRED FUSELAGE LOWER SKIN AT FUSELAGE STA 510 AND L-35R IAW AVITAS ENGINEERING REPAIR ORDER AROW-031RO-5, PAGE 1 & 2, DATED 05/01/03 AND REPAIR DRAWING AIPSAC-N784AL-05/03, REV IR, SHEETS A.1 TO A.5, DATED 05/01/03.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.
